# SDR AWXA9500537

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-10 INSPECTION, FOUND CRACK IN FLOOR BEAM UPPER CHORD AT FASTENER HOLE, BS 344 LBL 8.  REPAIRED FLOOR BEAM IAW SRM 53-10-7.  (M)
